MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANTC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3542557MC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
11/29/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: cap con ii.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) caucasian female who underwent a breast augmentation primary with a mentor memorygel, 255cc breast implant experienced right sided rupture, and bilateral capsular contracture grade ii post procedure.An mri examination confirmed the rupture.As a result, patient underwent bilateral replacements as follow: l/ cat#: 3507255mc, sn#: (b)(4), r/ cat#: 3507255mc, sn#: (b)(4) on (b)(6) 2022.This report relates to the left prosthesis.
Additional Manufacturer Narrative
Event or Problem Description